Skip to content

Alka-Seltzer Plus Cold & Flu Powermax Gels - Day 12 Ct + Night 4 Ct

Alka-Seltzer Plus Cold & Flu Powermax Gels - Day 12 Ct + Night 4 Ct

Original price $0.00 - Original price $0.00
Original price $0.00
$11.43
$11.43 - $11.43
Current price $11.43

Estimated Delivery

Jun 24, 2024 - Jun 26, 2024

ALKA-SELTZER PLUS MAXIMUM STRENGTH DAY & NIGHT COLD & FLU POWERMAX GELS

When you need daytime and nighttime relief from your cold and flu symptoms ‚ÄĒ so you can tackle the next day ‚ÄĒ turn to Alka-Seltzer Plus¬†Maximum Strength Day & Night Cold & Flu PowerMax¬†Gels for concentrated power in a 25% smaller pill.* In one convenient package you get:¬†

DAYTIME RELIEF FROM: 

  • Nasal congestion¬†
  • Cough¬†
  • Headache and body ache¬†
  • Sore throat¬†
  • Sinus pressure¬†
  • Fever¬†

NIGHTTIME RELIEF FROM: 

  • Runny nose¬†
  • Nasal congestion¬†
  • Cough¬†
  • Headache and body ache¬†
  • Sore throat¬†
  • Fever¬†

*As compared to Alka-Seltzer Plus Cold & Flu Liquid Gels. 

Alka-Seltzer Plus Cold & Flu Power Max Gels, the powerful cold and flu medicine for adults. This powerful cold and flu formula is designed to provide effective relief from cold and flu symptoms, including nasal / sinus congestion, coughing, and sneezing (Nighttime only). With its Day + Night formulation, Alka-Seltzer Plus Cold & Flu Power Max Gels provides cold symptom relief, so you can stay on top of your game no matter how bad your flu symptoms may be. The daytime cold medicine formula is specially formulated to provide non-drowsy relief from your symptoms, so you can stay alert and focused throughout the day. And when it's time to wind down, the nighttime cold medicine formula relieves your symptoms so you can get the rest you need.

Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have a medical condition prior to use, consult a doctor if taking prescription drugs, keep out of reach of children
Product Form: Liquid Gels
Package Quantity: Day 12 Ct + Night 4 Ct

Instructions:
Do not take more than the recommended dose.

Dosage:
Adults and children 12 years and over:
‚ÄĘ take 2 capsules with water
every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor.
Children under 12 years:
‚ÄĘ Consult a doctor.

Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen. Refrain from 3 or more alcoholic drinks every day while using this product.

Temporarily relieves these symptoms due to a cold or flu:
minor aches and pains
headache
nasal and sinus congestion
cough
sore throat
runny nose
sneezing
temporarily reduces fever

See product label for full product information and warnings.

Other information:
Store at room temperature. Avoid temperatures above 25¬įC (77¬įF).

ÔĽŅFree 3-5 business day shipping on all orders over $50

  • For complete details, read our¬†Shipping¬†and¬†Return¬†policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by